Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An application of a $ (1,2)$ quaternary correspondence to the Weddle and Kummer surfaces


Author: Virgil Snyder
Journal: Trans. Amer. Math. Soc. 12 (1911), 354-366
MSC: Primary 14J28
DOI: https://doi.org/10.1090/S0002-9947-1911-1500894-0
MathSciNet review: 1500894
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J28

Retrieve articles in all journals with MSC: 14J28


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500894-0
Article copyright: © Copyright 1911 American Mathematical Society